Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 81, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 7, 2015, 10:09 PM CDT for Chariton County, Howard County, Randolph County, Missouri. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2015, 10:09 PM CDT (03:09 UTC)
- Expired
- Jun 7, 2015, 11:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chariton County, MO, Howard County, MO, Randolph County, MO
The radar
The Pleasant Hill radar (KEAX), 147 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 7:23 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 3.2 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1557 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 2044 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
446
WUUS53 KEAX 080309
SVREAX
MOC041-089-175-080400-
/O.NEW.KEAX.SV.W.0081.150608T0309Z-150608T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1009 PM CDT SUN JUN 7 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHARITON COUNTY IN NORTH CENTRAL MISSOURI...
HOWARD COUNTY IN CENTRAL MISSOURI...
SOUTHERN RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 1100 PM CDT
* AT 1007 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GLASGOW...
AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GLASGOW...FAYETTE...ARMSTRONG...HIGBEE AND CLARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3924 9243 3907 9252 3902 9255 3918 9289
3922 9285 3924 9286 3922 9289 3922 9291
3940 9279 3933 9231 3925 9231
TIME...MOT...LOC 0309Z 297DEG 22KT 3925 9284
HAIL...1.00IN
WIND...60MPH
$$
CDB4 follow-up statements
097
WWUS53 KEAX 080319
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1019 PM CDT SUN JUN 7 2015
MOC041-080329-
/O.CAN.KEAX.SV.W.0081.000000T0000Z-150608T0400Z/
CHARITON MO-
1019 PM CDT SUN JUN 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHARITON COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3925 9231 3925 9243 3902 9255 3918 9288
3933 9275 3932 9271 3939 9270 3933 9231
TIME...MOT...LOC 0319Z 297DEG 28KT 3921 9273
$$
MOC089-175-080400-
/O.CON.KEAX.SV.W.0081.000000T0000Z-150608T0400Z/
HOWARD MO-RANDOLPH MO-
1019 PM CDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
RANDOLPH AND HOWARD COUNTIES UNTIL 1100 PM CDT...
AT 1016 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARMSTRONG...
AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FAYETTE...HIGBEE...CLARK AND RENICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3925 9231 3925 9243 3902 9255 3918 9288
3933 9275 3932 9271 3939 9270 3933 9231
TIME...MOT...LOC 0319Z 297DEG 28KT 3921 9273
HAIL...0.75IN
WIND...60MPH
$$
CDB554
WWUS53 KEAX 080327
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1027 PM CDT SUN JUN 7 2015
MOC089-175-080400-
/O.CON.KEAX.SV.W.0081.000000T0000Z-150608T0400Z/
HOWARD MO-RANDOLPH MO-
1027 PM CDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
RANDOLPH AND HOWARD COUNTIES UNTIL 1100 PM CDT...
AT 1025 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARMSTRONG...
AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HIGBEE...CLARK AND RENICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3925 9231 3925 9243 3902 9255 3918 9288
3933 9275 3932 9271 3939 9270 3933 9231
TIME...MOT...LOC 0328Z 293DEG 25KT 3924 9260
HAIL...0.75IN
WIND...60MPH
$$
CDB645 WWUS53 KEAX 080348 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1048 PM CDT SUN JUN 7 2015 MOC175-080358- /O.CAN.KEAX.SV.W.0081.000000T0000Z-150608T0400Z/ RANDOLPH MO- 1048 PM CDT SUN JUN 7 2015 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RANDOLPH COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3902 9255 3918 9288 3933 9275 3925 9243 TIME...MOT...LOC 0348Z 293DEG 29KT 3911 9263 $$ MOC089-080400- /O.CON.KEAX.SV.W.0081.000000T0000Z-150608T0400Z/ HOWARD MO- 1048 PM CDT SUN JUN 7 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOWARD COUNTY UNTIL 1100 PM CDT... AT 1044 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FAYETTE...AND MOVING SOUTHEAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EASTERN HOWARD COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 3902 9255 3918 9288 3933 9275 3925 9243 TIME...MOT...LOC 0348Z 293DEG 29KT 3911 9263 HAIL...0.75IN WIND...60MPH $$ CDB
357 WWUS53 KEAX 080358 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1058 PM CDT SUN JUN 7 2015 MOC089-080408- /O.EXP.KEAX.SV.W.0081.000000T0000Z-150608T0400Z/ HOWARD MO- 1058 PM CDT SUN JUN 7 2015 ...THE SEVERE THUNDERSTORM WARNING FOR HOWARD COUNTY WILL EXPIRE AT 1100 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM CDT. LAT...LON 3902 9255 3918 9288 3933 9275 3925 9243 TIME...MOT...LOC 0358Z 293DEG 29KT 3908 9254 $$ CDB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:35 PM CDT, 3 hours 34 minutes earlier.
Area forecast discussion, Jun 7, 6:35 PM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
635 PM CDT Sun Jun 7 2015
.DISCUSSION...
Issued at 305 PM CDT SUN JUN 7 2015
The main threat in the short term will revolve around thunderstorms
expected to develop this afternoon out ahead of a cold front across
northern Missouri and northeastern Kansas. With MLCAPE values of
2000-2500J/Kg...steep lapse rates...dewpoints around 70F...and
modest 0-6KM shear storms will have the potential to become severe.
The main threats will be large hail and damaging winds. However,
what may be the biggest threat will be the potential for flash and
river flooding. PWAT values this afternoon through tonight are
running in the 1.75"-2.00" range. Couple that with a slow moving
cold front dropping through the area, unidirectional shear
paralleling the front and very wet antecedent conditions and,
training storms producing heavy rain may be possible. This would
lead to flash flooding especially across eastern Kansas and western
Missouri where flash flood guidance is low as well as along swollen
area rivers where additional/continued river flooding would be
likely.
These storms are expected to slowly sink south tonight finally
exiting the area by tomorrow morning. However, after tomorrow
morning we finally get get a much welcome return to drying
conditions. The upper level trough will move through the region by
tomorrow morning leaving the area in benign northwest flow aloft.
Highs will be in the mid 80s. Tuesday, height rises and warm
southwesterly flow will allow highs to climb into the upper 80s to
lower 90s. Wednesday, the area moves under a low amplitude upper
level ridge of high pressure. However, that should still drive high
temperatures back into the upper 80s to lower 90s. Late
Wednesday/Wednesday night a weak back door cold front will be forced
into the area as an upper level trough moves from the Canadian
Plains into the northern Great lakes. This will bring the chance for
showers and thunderstorms late Wednesday into Wednesday night across
the northern CWA. This cold front will stall across the area on
Thursday and lift back northward. The area should remain capped
however a few thunderstorms can not be ruled out.
The active pattern looks to return to the region on Thursday night
as an upper level trough moves from the Great Basin into the eastern
Rockies and forces a cold front into the Plains. On Friday, that
upper trough moves into the central Plains and then into the Upper
Midwest leaving the cold front stalled across the CWA. Several
shortwaves moving in southwesterly flow aloft will be possible
Friday into Sunday providing the chance for several rounds of
thunderstorms with the quasi-stationary front as the focus.
&&
.AVIATION...(For the 00Z TAFS through 00Z Monday Evening)
Issued at 635 PM CDT SUN JUN 7 2015
Thunderstorms are expected to develop in the VC of the terminals over
the next hour or two as models depict a weak disturbance movg thru
ern KS initiating convection. Best timing for tsra at the terminals
is 01Z-04Z with lgt shra and embd thunderstorms poss for a few hour
after that. Pcpn will mov out of the terminals by 07Z-09Z. Otrw VFR
conds are expected thru the pd as cigs will remain bkn around 4kft
tonight before scattering overnight. The only exception to VFR conds
will be the potential of reduced vsbys to 4-5SM in thunderstorms. A
weak cold front will drop thru the terminals tonight. This front is
currently movg thru STJ and will cont to sink slowly south movg thru
the other terminals btn 03Z-05Z. Winds at 10-15kts from the SW will
veer to the NW behind the front btn 5-10kts. Winds tomorrow morning
will remain out of the NW but increase btn 10-15kts through the day.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH through Monday morning FOR KSZ025-057-102>105.
MO...FLASH FLOOD WATCH through Monday morning FOR MOZ012>014-020>022-
028>030-037-038-043-044.
&&
DISCUSSION...73
AVIATION...73Hazardous weather outlook, Jun 7, 5:07 AM CDT, 17 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 507 AM CDT SUN JUN 7 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-081015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 507 AM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE WEATHER WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS MUCH OF THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER HAZARDS. DUE TO RECENT HEAVY RAINFALLS AND SATURATED SOILS...ANY ADDITIONAL HEAVY RAINFALL IN THESE SENSITIVE AREAS WILL LEAD TO THE POTENTIAL FOR FLASH FLOODING. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES WILL RETURN THURSDAY INTO THE WEEKEND.
In the hours before
Special weather statement, Jun 7, 6:00 PM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 600 PM CDT SUN JUN 7 2015 MOZ005-006-014-015-072330- DAVIESS MO-GRUNDY MO-HARRISON MO-MERCER MO- 600 PM CDT SUN JUN 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MERCER... SOUTHEASTERN HARRISON...NORTHWESTERN GRUNDY AND NORTHEASTERN DAVIESS COUNTIES UNTIL 630 PM CDT... AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GILMAN CITY...OR 10 MILES SOUTHEAST OF BETHANY...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... TRENTON...SPICKARD...BRIMSON...MODENA...TINDALL AND MILL GROVE. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4035 9353 4007 9349 4008 9396 4024 9399 TIME...MOT...LOC 2300Z 262DEG 20KT 4017 9385 PMM
Local storm report, Jun 7, 6:43 PM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
643 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL 6 NE CHULA 39.98N 93.40W
06/07/2015 E0.75 INCH GRUNDY MO PUBLIC
&&
ABSpecial weather statement, Jun 7, 6:45 PM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
645 PM CDT SUN JUN 7 2015
MOZ015-016-023-024-080015-
GRUNDY MO-LINN MO-LIVINGSTON MO-SULLIVAN MO-
645 PM CDT SUN JUN 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SULLIVAN...NORTHERN
LIVINGSTON...NORTHERN LINN AND SOUTHEASTERN GRUNDY COUNTIES IN NORTH
CENTRAL MISSOURI UNTIL 715 PM CDT...
AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF TRENTON...MOVING EAST AT 45
MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LINNEUS...BROWNING...LAREDO...PURDIN AND WINIGAN.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4009 9286 4008 9286 3986 9286 3985 9354
4003 9358 4019 9286
TIME...MOT...LOC 2345Z 252DEG 40KT 3996 9347
PMMSpecial weather statement, Jun 7, 7:01 PM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
701 PM CDT SUN JUN 7 2015
MOZ017-024-025-080030-
ADAIR MO-LINN MO-MACON MO-
701 PM CDT SUN JUN 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR MACON AND NORTHEASTERN LINN
COUNTIES IN NORTH CENTRAL MISSOURI...AND SOUTHERN ADAIR COUNTY IN
NORTHEAST MISSOURI UNTIL 730 PM CDT...
AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF LA PLATA...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LA PLATA...ATLANTA...BRASHEAR...MILLARD...KIRKSVILLE REGIONAL AND
GIBBS.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3977 9229 3976 9289 4004 9290 4004 9285
4014 9286 4020 9234 3996 9234 3996 9229
TIME...MOT...LOC 0001Z 269DEG 28KT 4005 9261
PMMSpecial weather statement, Jun 7, 9:03 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
903 PM CDT SUN JUN 7 2015
MOZ032-033-039-040-080245-
CHARITON MO-HOWARD MO-RANDOLPH MO-SALINE MO-
903 PM CDT SUN JUN 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SALINE...RANDOLPH...
NORTHERN HOWARD AND SOUTHERN CHARITON COUNTIES UNTIL 945 PM CDT...
AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BRUNSWICK TO
SALISBURY TO 6 MILES SOUTHWEST OF WOODLAWN...AND MOVING SOUTH AT 15
MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
SALISBURY...HUNTSVILLE...MOBERLY...GLASGOW...ARMSTRONG...HIGBEE...
CLIFTON HILL...DALTON...RENICK AND GILLIAM.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3930 9231 3921 9274 3922 9311 3951 9311
3952 9277 3961 9237 3960 9229
TIME...MOT...LOC 0203Z 355DEG 13KT 3943 9309 3943 9276
3953 9231
PMMSpecial weather statement, Jun 7, 10:00 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1000 PM CDT SUN JUN 7 2015
MOZ032-039-040-080345-
CHARITON MO-HOWARD MO-SALINE MO-
1000 PM CDT SUN JUN 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SALINE...HOWARD AND
SOUTHEASTERN CHARITON COUNTIES UNTIL 1045 PM CDT...
AT 958 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF GLASGOW...MOVING SOUTHEAST
AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
GLASGOW...FAYETTE AND ARMSTRONG.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3901 9256 3898 9256 3923 9303 3938 9291
3925 9243
TIME...MOT...LOC 0300Z 300DEG 26KT 3927 9290
CDBThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:01 PM CDT | Special Weather Statement | EAX | Macon | 29 min |
| Jun 7, 7:06 PM CDT | Areal Flood Advisory | EAX | Adair, Caldwell, Chariton, Daviess, Grundy, Linn and 3 more | 6 hr |
| Jun 7, 7:52 PM CDT | Flash Flood Warning | EAX | Linn, Macon | 6 hr |
| Jun 7, 9:03 PM CDT | Special Weather Statement | EAX | Randolph | 42 min |
| Jun 7, 9:08 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Randolph | 37 min |
| Jun 7, 9:44 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Randolph | 46 min |
| Jun 7, 10:00 PM CDT | Special Weather Statement | EAX | Howard | 45 min |
| Jun 7, 11:14 PM CDT | Flash Flood Warning | EAX | Howard, Randolph | 6 hr |
| Jun 8, 12:25 AM CDT | Special Weather Statement | EAX | Cooper | 35 min |
| Jun 8, 12:38 AM CDT | Special Weather Statement | EAX | Pettis | 52 min |
| Jun 8, 12:46 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Pettis | 28 min |
| Jun 8, 1:13 AM CDT | Special Weather Statement | EAX | Cooper | 32 min |
| Jun 8, 5:37 AM CDT | River Flood Warning | EAX | Howard | 29 hr |
| Jun 8, 11:55 AM CDT | River Flood Warning | EAX | Carroll | 37 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.